# SDR REXA2016101602005

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 21,210 hours, 13,651 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 01323
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE TYPE SMELL ROW 18 AND AFT.  REMOVED AND REPLACED RECIRCULATION FAN IAW AMM 21-22-10.  OPS CHECKED GOOD.
